# SDR JJBA20210126043

- Difficulty date: January 26, 2021
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N11165
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500819
- Aircraft time: 37,036 hours, 24,529 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Te Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAILING RUDDER LT SKIN, MULTIPLE DENTS FOUND BETWEEN SPAR AND TRAILING EDGE & BETWEEN ZV 2648-3229.  ACCESS DOOR 327DL REMOVED FOR ACCESS.  TRAILING RUDDER LT SKIN, DENT NR 1 REPAIRED.
